# SDR SIMA20190928001

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 30,520 hours, 27,294 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Abnormal
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ON CLIMBOUT.-C/A-DEFERRED PRESSURIZATION SYSTEM. M PROCEDURES C/W.  MEL 21-19  AUTH 090955DM-C. PERFORMED OPC IAW EMB 140 AMM 21-31-00. OPC OF MANUAL AND AUTO PRESSURIZATION GOOD. NO DEFECTS NOTED. MEL RESTORED. M- PROCEDURES REVERSED.
